On asymptotic stability of solitary waves for nonlinear Schrödinger equations
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 419-475
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2003__20_3_419_0,
author = {Buslaev, Vladimir S. and Sulem, Catherine},
title = {On asymptotic stability of solitary waves for nonlinear {Schr\"odinger} equations},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {419--475},
year = {2003},
publisher = {Elsevier},
volume = {20},
number = {3},
doi = {10.1016/S0294-1449(02)00018-5},
mrnumber = {1972870},
zbl = {1028.35139},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00018-5/}
}
TY - JOUR AU - Buslaev, Vladimir S. AU - Sulem, Catherine TI - On asymptotic stability of solitary waves for nonlinear Schrödinger equations JO - Annales de l'I.H.P. Analyse non linéaire PY - 2003 SP - 419 EP - 475 VL - 20 IS - 3 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00018-5/ DO - 10.1016/S0294-1449(02)00018-5 LA - en ID - AIHPC_2003__20_3_419_0 ER -
%0 Journal Article %A Buslaev, Vladimir S. %A Sulem, Catherine %T On asymptotic stability of solitary waves for nonlinear Schrödinger equations %J Annales de l'I.H.P. Analyse non linéaire %D 2003 %P 419-475 %V 20 %N 3 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00018-5/ %R 10.1016/S0294-1449(02)00018-5 %G en %F AIHPC_2003__20_3_419_0
Buslaev, Vladimir S.; Sulem, Catherine. On asymptotic stability of solitary waves for nonlinear Schrödinger equations. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 419-475. doi: 10.1016/S0294-1449(02)00018-5
Cité par Sources :